# SDR UPS00233861

- Difficulty date: September 30, 2000
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- Aircraft time: 48,329 hours, 35,956 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DURING 950 FITTING REPLACEMENT TIE DOWN ATTACH POINT AT FLOOR LEVEL ON BEAM AT BS 950 FOUND CRACKED.  TIE DOWN REPLACED IAW SRM 51-30-2.
